3 ms·
I take it, and when I started I got violently nauseous and had GI issues. I wasn't informed I needed to slowly ramp up. I still have pretty big appetite suppre
by burnte 3y ago
I take it, and when I started I got violently nauseous and had GI issues. I wasn't informed I needed to slowly ramp up.
I still have pretty big appetite suppression, and only minimal nausea sometimes if I eat too much, but what it's done to my blood glucose is AMAZING. And I lost some weight when I started which was a great bonus. It can be hard to start but it's truly worth it, just adjust the dose. I take 0.5mg as I can't handle the larger 1.0mg dose.
- reaperman 3y ago> I wasn't informed I needed to slowly ramp up. In a fair world that would be considered severe malpractice :-( It's nearly common knowledge. A huge number of people are suffering under these medications because of starting at a dose to high or raising doses too quickly / too much at a time. LY3437943 looks even more promising, with fewer side effects. Semaglutide will probably have the most side effects because it only has one action (GLP-1 agonist). Tirzepatide has slightly lower side effects because it adds a dual action (GLP-1 agonist + GIP analogue) so it can act at a lower magnitude on the GLP-1 receptors to avoid strong side effects, while still having higher efficacy due to its additional, separate, GIP action. LY3437943 retains both the actions of Tirzepatide but adds a third action, glucagon receptor agonist. So it should be able to have higher efficacy at a lower equivalent dose than the other two (less action on GLP-1 and GIP mechanisms, fewer side effects).